MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE
Model Number 320-01-46
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-10-15, humeral tray +15mm; 320-46-13, equinoxe reverse 46mm humeral const liner +2.5; 320-20-00, eq reverse torque defining screw kit; 320-15-05, eq rev locking screw.
 
Event or Problem Description
As reported, approximately 5 years postop, this (b)(6) y/o male¿s shoulder was dislocated.After opening the shoulder, it was identified that the poly liner was disassociated from the humeral tray.After trialing, the surgeon chose to re-implant the same sized components that were removed.Patient was last known to be in stable condition following the event.Patient asked for devices, devices will not be returned to the manufacturer.
 
Additional Manufacturer Narrative
Serial number: (b)(6), expiration date: 27-apr-2024.The revision reported was likely the result of a combination of the dislocation and the humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation led to the dislocation, which may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient conditions, or a combination of the three.Device manufacture date: 30-apr-2014.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9956679
Report Number1038671-2020-00273
Device Sequence Number11465143
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Model Number320-01-46
Device Catalogue Number320-01-46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR